# SDR UALA2010072302641

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 26,133 hours, 11,768 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 56227
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAPTS FWD WINDSHIELD TOP MARGIN CTR HAS NOTABLE DRAFT-LEAK-AIR NOISE FL340-8.  CAPTAIN'S WINDSHIELD NEEDS TO BE REPLACED.  REMOVED CAPTAIN'S WINDSHIELD PER AMM.  START FROM INSTALLATION OF WINDSHIELD.  REPLACED CAPT'S WINDOW. CHECKS OKAY.
